# SDR SIMA201804254002

- Difficulty date: April 24, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N228NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000545
- Aircraft time: 5,214 hours, 3,624 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flt Controls
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT 20,000FT, 290 KNOTS,  AN UNCOMMANDED ROLL TO THE LEFT, THEN RIGHT, 20 DEGREES WITH SHUDDER & VIBRATION.  HAPPENED AGAIN 5 MINUTES LATER.   TURNED AUTOPILOT OFF AND CONTINUED FOR ANOTHER 10 SECS. DIVERTED BACK TO DEPARTURE WITH NO FUTHER ISSUES, ENGINE PARAMATERS NORMAL.  PERFORMED A RUDDER DEFLECTION CHECK IAW AMM 27-20-00,  CHECKED GOOD.  PERFORMED GUIDANCE PANEL OPERATIONAL TEST IAW AMM 22-11-01-710-801-A. OPS TESTED GOOD.  PERFORMED  AILERON DEFLECTION CHECK IAW AMM 27-12-01, CHECKED GOOD.  REMOVED RIG PIN IAW AMM 22-11-04.   REMOVED AND REPLACED AILERON SERVO IAW AMM 22-11-04, AND PERFORMED AN OPS CHECK IAW 22-11-04-710-801-A, OPS CHECKED GOOD. AND ACCOMPLISHED DEFLECTION AND OPERATIONAL CHECKS WITH NO DISCREPANCIES FOUND OPS CHECKED GOOD.  ACFT OK FOR RETURN TO SERVICE.
